# SDR KMB2004F00000

- Difficulty date: February 2, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 1206502A
- Part serial: 28440311
- Condition: Inoperative
- Location: Air Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE ALTERNATE AIR INTAKE DOORS WILL NOT ACTUATE, OPEN.  REMOVED AND REPLACED.
